MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE
Catalog Number 2115
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "partial occlusion of femoral artery, artery ballooned for 30 seconds and occlusion resolved." additional information: "during an lbc procedure, micro puncture and ultrasound were utilized to gain lower access in the common femoral artery.There was no reported calcification or tortuosity.Measured depth for the manta was 2+1.Time to haemostasis was immediate.There was no patient injury or consequence from the procedure.".
 
Additional Manufacturer Narrative
Qn# (b)(4).Udi was be provided with the follow up report.
 
Additional Manufacturer Narrative
Qn# (b)(4).No return product evaluation could be completed as the device was not returned for investigation.The device lot history record review for lot number mn2401576 manta 18f ce indicated no non-conformities related to this lot, therefore supporting the device met material, assembly, and performance specifications before shipment.The case details were reviewed.A 79-year-old male patient (67 kgs) presented in the or for an lbc procedure.A lower-positioned access was gained utilizing a micropuncture kit and ultrasound for guidance.The arteriotomy was clear of calcification and tortuosity, with a measured deployment depth of 2.0cm + 1cm.There were no issues in advancing or withdrawing the procedural sheaths during the case.Following the lbc procedure, an 18f ce manta device was deployed to the measured depth, and hemostasis was immediate.A partial occlusion occurred in the femoral artery, balloon angioplasty was performed for thirty seconds, restoring flow.Due to insufficient information regarding the initial deployment, patient environment and conditions, and no angiograms or device submitted for this investigation, the cause of the occlusion requiring balloon angioplasty cannot be determined.Therefore, the root cause as to why the manta was ineffective in achieving hemostasis requiring percutaneous intervention remains undeterminable.There appears to be no product quality issue concerning manufacture, documentation or label ling.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
MANTA 18F
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21650917
Report Number3010252479-2025-00030
Device Sequence Number9511241
Product Code MGB
UDI-Device Identifier00856279007062
UDI-Public(01)00856279007062(11)240314(17)250914(10)MN2401576(21)
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number2115
Device Lot NumberMN2401576
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient Age79 YR
Patient SexMale
Patient Weight67 KG